# SDR SWAA052992

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 58,911 hours, 49,660 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 65C26485
- Condition: Delaminated
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING AILERON TAB T/E DELAMINATED.  REMOVED AND REPLACED TAB PER MM.
